# SDR ZW0A0303201

- Difficulty date: March 17, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 9,535 hours, 5,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE AT ROW 21 AND 28.  SECURED LOOSE BULB AT BOTH LOCATIONS.  CHECK-C 8-17-2002 MCI.
